Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Loud heart beat
Sep 17, 2010

I've been on Combivir (efavirenz,Zidovudine & Lamivudine) for 9 months but this started giving me nerve problem. My doctor told me to switch to Altripla and I've been on it for two weeks now. The first week all was well but since Sunday my heart is thumping so loudly I can hardly sleep. Is it a result of the Altripla and will this eventully go back to normal. I'm worried.

Response from Dr. Henry

Heart problems from the drugs alone (including rhythm issues) would be very unlikely when switching from Combivir to Truvada. Heart problems are common in the general population so if persistent or more symptoms develop you should have that evaluated promptly. Sensation of thumping in chest can occur from stress, caffeine, and many non-HIV related conditions as well. KH



Previous
Re: How bad is Isentress
Next
Raltegravir- weight gain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement